# SDR 2000ZZZX379

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2051C
- Make and model: Beech 95
- Aircraft serial: TD238
- System (JASC): 6120 · Propeller Controlling System
- Part: Spring
- Part number: 68668
- Condition: Broken
- Location: Relief Valve
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW OIL PRESSURE DURING FLIGHT CAUSING PROPELLER TO GO TO LOW PITCH AND EVENTUALLY FEATHER.  AIRCRAFT LANDED SAFELY AND AFTER TROUBLESHOOTING PROBLEM, FOUND BROKEN SPRING IN OIL PRESSURE RELIEF VALVE.  INSTALLED NEW SPRING, ADJUSTED OIL PRESSURE AND RETURNED TO SERVICE.
